# SDR ASOA02039

- Difficulty date: January 18, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12016000003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT FLOOR SEAT TRACK, FORWARD SECTION, WAS FOUND TO BE CORRODED BETWEEN FRAMES 16 AND 31.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SEAT TRACK IAW SRM 51-40-02.  (M)
